# SDR AALA202011189005

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,417 hours, 5,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: Emergency Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND L1 EMERGENCY DOOR ACCUMULATOR LOW PRESSURE 200 PSI AT 70 DEGREES.  SERVICED ACCUMULATOR, PER AMM 52-10-00.
